International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 5, Pages 283-290

Exponential inequalities for a class of operators

Hans P. Heinig

Department of Mathematics and Statistics, McMaster University, Hamilton L8S 4K1, Ontario, Canada

Received 7 December 2001

Copyright © 2002 Hans P. Heinig. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Characterizations of weight pairs are proved for which weighted exponential-logarithmic integral inequalities are satisfied. The results given contain characterizations of weights for which inequalities involving the Riemann-Liouville and Laplace type operators hold.